# SDR ASAA2019092730850

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 22,626 hours, 7,297 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LNAV AND VNAV DISENGAGED ON TAKE-OFF ROLL. FLIGHT DIRECTORS DISAPPEARED FROM BOTH PRIMARY FLIGHT DISPLAYS. LNAV AND VNAV RE-ENGAGED WHEN RE-SELECTED ON CLIMBOUT WITH NO FURTHER PROBLEMS. THE EXACT PROBLEM HAPPENED ON TWO TAKE-OFFS IN A ROW. GROUNDED - YES. PERFORMED DFCS FLT FAULT REVIEW. FOUND FAULT MSG 22-11822 FMC DATA INV FROM LAST FLIGHT. PERFORMED B737-900 FIM 22-11 TASK 811, DFCS BITE AND FLIGHT DIRECTOR GROUP 12 OPS NRML - NO DEFECTS NOTED. ETOPS SIGNIF SYS, GROUND VERIFICATION SUCCESSFUL.
